RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 4, Pages 636–650 (Mi zvmmf4858)  

First-order continuous regularization methods for generalized variational inequalities

I. P. Ryazantseva

Nizhni Novgorod State Technical University, ul. Minina 24, Nizhni Novgorod, 603600 Russia

Abstract: For generalized variational inequalities in a Banach space with operators belonging to a certain class, first-order continuous regularization methods are constructed, and their strong convergence for perturbed data is proved.

Key words: generalized variational inequality in Banach space, regularization, monotone operator, convergence of the regularization method.

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:4, 606–619

Bibliographic databases:

UDC: 519.642.8
Received: 20.04.2009
Revised: 21.10.2009

Citation: I. P. Ryazantseva, “First-order continuous regularization methods for generalized variational inequalities”, Zh. Vychisl. Mat. Mat. Fiz., 50:4 (2010), 636–650; Comput. Math. Math. Phys., 50:4 (2010), 606–619

Citation in format AMSBIB
\Bibitem{Rya10}
\by I.~P.~Ryazantseva
\paper First-order continuous regularization methods for generalized variational inequalities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 4
\pages 636--650
\mathnet{http://mi.mathnet.ru/zvmmf4858}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2761702}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50..606R}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 4
\pages 606--619
\crossref{https://doi.org/10.1134/S0965542510040044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277337600004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952202943}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4858
  • http://mi.mathnet.ru/eng/zvmmf/v50/i4/p636

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:223
    Full text:64
    References:35
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020